# SDR UALA2009090102738

- Difficulty date: August 31, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 33,201 hours, 8,673 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Row 10h, 28b,34b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHTS INOPERATIVE ROW 10H, 28B, 34B AND 36B.  REPLACED EMERGENCY LIGHTS. OP CHECKS OKAY.
